MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK IV SELECT MACRO 6IN SMARTSITE Y AND VALVE 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS STATLOCK IV SELECT MACRO 6IN SMARTSITE Y AND VALVE 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR
Model Number IV0564
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a cracked connector was confirmed; however, the exact cause could not be determined from the photograph that was provided for investigation.The photo showed a luer hub from what appeared to be an extension set packaged with the statlock stabilization device.A non-vad injection cap was attached to the luer hub and a syringe was attached to the injection cap.What was consistent with blood residue was observed within the extension set tubing.The reflected lighting on the luer hub was consistent with a crack in the luer material.Due to the condition of the device, it appeared that the product was damaged during use; however the cause of the crack could not be determined.A review of the manufacturing records revealed no manufacturing related issues that would have caused or contributed to the reported event.A lot history review (lhr) of judsf524 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (judsf524) have been reported from the same facility.
 
Event or Problem Description
It was reported that the iv tubing cracked at the hub.No other information was provided.

Brand Name
STATLOCK IV SELECT MACRO 6IN SMARTSITE Y AND VALVE 25 BOX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9035833
Report Number3006260740-2019-02696
Device Sequence Number2882502
Product Code FPA
UDI-Device Identifier00801741082047
UDI-Public(01)00801741082047
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K980992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2022
Device Model NumberIV0564
Device Catalogue NumberIV0564
Device Lot NumberJUDSF524
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2019
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2019
Initial Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1